Wednesday, November 17, 2010

All the meds for pulmonary hypertension have side effects. Some sides don't stick around long. Some do. Side effects include one or more of the following, depending on which med/meds are taken: headaches, nausea, swelling in the lower extremities, liver damage, vision changes, nasal congestion, jaw pain, dizziness, nose bleeds, difficulty sleeping, heartburn, flushing, diarrhea, bone pain, rashes, infections, throat irritation.

When I started Tracleer, I got headaches, but I was nauseous for almost 2 weeks before that went away. When the dose was increased the next month, I went through the same side effects for a couple weeks, and since then, it hasn't bothered me.

When I started Revatio, the headaches were really bad for a couple weeks. Excedrin seemed to help, but they were almost constant before they started dissapating. And then I increased the dose, and they came back. The one side effect I get most often from the Revatio, usually after my last dose of the night, is stuffiness in my nose. It happens usually half an hour after taking it, and clears up (sometimes) after maybe and hour. It sure is a pain in the butt!!

1 comment:

CL said...

You get a pain in the butt with Revatio? That is a new side effect to me. I hope I don't get it. LOL (((hugs)))